# SDR DALA2017092107000

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Worn
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL WORN AREAS ON INBOARD CORNER ON SLAT PANEL NR 2 ON THE RT WING.  THE SLAT PANEL  WAS REPLACED.
